# SDR 2A6D20200423001

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N213SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7651
- Aircraft time: 6,396 hours, 11,407 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,260 hours, 6,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Door
- Part time: 6,396 hours, 11,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK UNDER THE FORWARD LOWER R/H SIDE DOOR LATCH, THE CRACK MEASURES 5.7345 IN. LONG AND HAVE 2 EA. SPIDERS CRACKS EMITTING FROM MAIN CRACK. STA.1633.6 WL 2544.9 BL/R 863.6
